On a perturbed conservative system of semilinear wave equations with periodic-dirichlet boundary conditions
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 2 times in Scopus (view citations)
CHEN, JINHAI; O’REGAN, DONAL (2010). On a perturbed conservative system of semilinear wave equations with periodic-dirichlet boundary conditions. Bulletin of the Australian Mathematical Society 81 (2), 281-288
In this paper, some existence and uniqueness results for generalized solutions to a periodic-Dirichlet problem for semilinear wave equations are given, using a global inverse function theorem. These results extend those known in the literature.